Wave-Breaking Phenomena and Existence of Peakons for a Generalized Compressible Elastic-Rod Equation
Xiaolian Ai,
Lingyu Jiang and
Ting Yi
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
Consideration in this paper is the Cauchy problem of a generalized hyperelastic-rod wave equation. We first derive a wave-breaking mechanism for strong solutions, which occurs in finite time for certain initial profiles. In addition, we determine the existence of some new peaked solitary wave solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/876849.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/876849.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:876849
DOI: 10.1155/2014/876849
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().